# SDR DALA2016021601080

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN FWD AND AFT CORNER AT FWD ENTRY DOOR FOUND BENT.   REPAIR FABRICATED IAW SRM 52-05D, FIG 64, TREATED IAW  SRM 51-10-03, PAR 14 - 21,  AND  INSTALLED IAW SRM 51-30-02.
